Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have diarrhea and cramping along with light periods. Taking depo injection. What is the cause and cure?

Hi. Im in the final 2 weeks before my next depo shot and im experiencing very bad on and off cramping and moderate diahorrhea as well as a very light period. I am also very tired on this injection. I had the exact same symptoms on my last shot and don't have a period or diahorrea at any other time on it. The symptoms also stopped immediately when i got my next injection last time.
What is causing this and how do i treat it?

I had blood and stool tests done the last time and everything came back normal.

Am i ok to take immodium and buscopan together to stop these symptoms or would i be better taking something else?

I am planning on coming off the depo this time. Because i believe my narcolepsy symptoms of fatigue and tiredness are either caused by progesterone or aggravated by it. What are my other options?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be the infection of the endomatrium, urinary tract infection, or a small stone in the urinary tract. or the infection of the intestines.
If you want to really stop the shots, you can use the pills, or an implant of the patch.
Otherwise you can try a course or antibiotics, anti spasmodics, for a week, just before the onset of these symptoms , and observe in the next cycle as well. Thank you.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor